# SDR ABXA20241121231

- Difficulty date: November 21, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 95,200 hours, 42,700 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: Illuminated
- Location: Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER BLOCK/AFTER R ENGINE STARTED R GEN DRIVE EICAS AND R GEN OFF EICAS MESSAGES AC RETURNED TO GATE (BTB) AND MTX GROUNDED AC . MTX DEFERRED RH GEN IAW MEL ABX-24-00-1-1.FOR DEPARTURE AND RETURNED AC TO SERVICE .
